# SDR IPXA1B65748

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BCREF63437
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL DAMAGED APPROX 1.4 X .800 NEAR AFT END OF THE PANEL.     REMOVED DAMAGED AND REPAIRED IAW SRM 53-00-50, REPAIR 1, PARA 4.D.
